# SDR 98FDEA00580

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION.  RAN RED TABS AND RECYCLE GEAR, DOOR LIGHT EXTINGUISHED.  CLEANED RIGHT GEAR DOOR LIGHT SWITCH.  OPERATED SEVERAL TIMES, OPER CHECKED NORMAL.
